I am currently 17 years old, and for the past 6 months or so, my erections have been weak. Overall, it is smaller, and the head and base(under the scrotum) are most noticeable in terms of weakness. I know that this is not a psychological problem, because when I wake up from sleep, it is still pretty weak. I can get hard enough for oral, but have yet to try intercourse or a condom on. The problem is that if I change positions or stop stimulation for a bit, my erection shrinks and goes away pretty fast. Around 2 years ago, I got a stubborn jock itch around my groin and very base of the penis. Powder and Lotramin cream did not work, so i was given a potent topical steroid cream by my pediatrician (idiot). It left stretch marks on my inner legs, and afterwards I continued to use weaker creams given by him and later a dermatologist. In total, I have probably gone through around 4 or 5 tubes of cream in the last year and a half or so. I quit these steroids all together 6 months ago when I fully realized the damage they had been doing to my skin and veins. My penis looks and feels different than it used to, and it is very discouraging. I can't imagine living the rest of my life with this. All I want is my old performance and blood flow back. What do you think the cause could be? A change in testosterone levels from the steroids? Physical vein damage from them? Or something else? Should I see a urologist? I would really appreciate your help.